Addiction: Substance Abuse Community
Hydrocodone & Stomach Pain
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hydrocodone & Stomach Pain

I have been taking hydrocodone recreationally for some time. I am well aware of the effects, and I started taking them just for pain, but I am hooked now. I am going to be getting help when my family returns from vacation this weekend.

However I wanted to check on something:
I have been taking 5-6 hydrocodone (7.5mg / 750 each) and I realize taking that 6th one puts me over the 4000mg/ace per day. I always had a bit of nausea but nothing too bad. I took a break for about a week, and started two days ago. The first day I vomitted. Yesterday (day two), I felt sick to my stomach for hours. I decided to try ONE more time today, to see if I should be concerned about some more serious health effects. Right now I have very little stomach pain, but I rarely do when I first take it. (Took 5 about 20 minutes ago) Usually it gets bad after a couple hours.

Should I be concerned? I am really looking for some good information.
I am 19 years old and about 180 pounds, 5'10".
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
Of course you should be concerned, addiction kills and destroys our lives. Your 19 man, I hope you do seek help because addiction is progressive and becomes that much tougher to stop. I am happy to hear you admit you want help, that is a big step. This is a great support group and you will learn a lot here, so stick around. The best way to stop this stomach pain is to get a grip on these pills and quit. Easier said than done, but with a lil bit of help and learning tools to stay clean, it becomes easier. It took me a few bottoms and near death experience to finally see the light, don't wait till your at that point. Best of luck and keep posting.
Blank
Avatar_f_tn
I am not sure I read it right... do you take 5-6 pills throughout the day or did I read that you took 5 pills at a time?

It is good that you are aware of the maximum dosage of apap per day but you need to understand that addiction to opiates is ALWAYS a progressive thing due to tolerance. You will never hit just the right dose and be able to stay at that forever.

And just another fyi... the medical community is now saying that anything over 3000 mgs of apap per day should be the maximum so you are now over the limit. Not to mention, if I did read it right that you are taking 5 pills at once then even if you do stay under the max daily limit it is still gonna be hard on your liver if you take that max dosage all at once.

You are young, not taking the super strong stuff and not a large amount. Take a week to get over the physical part  and 6 months to get totally over the emotional part... this is the easiest it will be for you now.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Addiction Answerers
4522800_tn?1405696702
Blank
VICourageous
ID
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
1827057_tn?1397523877
Blank
ricart70
IN
Avatar_m_tn
Blank
weaver71
Other
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN